Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




182 Publications

2012 | Conference Paper | IST-REx-ID: 2971
Interactive labeling of image segmentation hierarchies
G. Zankl, Y. Haxhimusa, A. Ion, in:, Springer, 2012, pp. 11–20.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3115 | OA
Deconstructing approximate offsets
E. Berberich, D. Halperin, M. Kerber, R. Pogalnikova, Discrete & Computational Geometry 48 (2012) 964–989.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3120 | OA
Fano 3 folds in codimension 4 Tom and Jerry Part I
G. Brown, M. Kerber, M. Reid, Compositio Mathematica 148 (2012) 1171–1194.
View | DOI | Download Preprint (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3127 | OA
The most persistent soft-clique in a set of sampled graphs
N. Quadrianto, C. Lampert, C. Chen, in:, Proceedings of the 29th International Conference on Machine Learning, Omnipress, 2012, pp. 211–218.
View | Download Preprint (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3129 | OA
Annotating simplices with a homology basis and its applications
O. Busaryev, S. Cabello, C. Chen, T. Dey, Y. Wang, in:, Springer, 2012, pp. 189–200.
View | DOI | Download Preprint (ext.) | arXiv
 
2012 | Conference Paper | IST-REx-ID: 3133 | OA
Alexander duality for functions: The persistent behavior of land and water and shore
H. Edelsbrunner, M. Kerber, in:, Proceedings of the Twenty-Eighth Annual Symposium on Computational Geometry , ACM, 2012, pp. 249–258.
View | DOI | Download Preprint (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3134
Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions
H. Edelsbrunner, B. Fasy, G. Rote, in:, Proceedings of the Twenty-Eighth Annual Symposium on Computational Geometry , ACM, 2012, pp. 91–100.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3159 | OA
Hierarchical ordering of reticular networks
Y. Mileyko, H. Edelsbrunner, C. Price, J. Weitz, PLoS One 7 (2012).
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 6588 | OA
Elementary solutions of the Bernstein problem on two intervals
F. Pausinger, Journal of Mathematical Physics, Analysis, Geometry 8 (2012) 63–78.
View | Download Published Version (ext.) | WoS
 
2012 | Journal Article | IST-REx-ID: 3256 | OA
Dual complexes of cubical subdivisions of ℝn
H. Edelsbrunner, M. Kerber, Discrete & Computational Geometry 47 (2012) 393–414.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: Default

Export / Embed